New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gigi1227
Regular Member


Date Joined Aug 2008
Total Posts : 469
   Posted 10/10/2008 7:31 PM (GMT -6)   
Since I have been diagnosised and put on my meds and change of diet, etc.  I have noticed that I have more acne and my eczema that was exclusive inside my ears are now on my face.  Does anyone else experience a change of acne etc.?
 
Gigi1227
Diagnosised 8/25/08 GRRR
Started flare mid-May/feeling better but still flaring
 
Canasa
Asacol
Multi Enzyme
Mega Probiotic
Psyllium
Fiber Wafer
Nictotine Patch
Fish Oil Pill
Multi Vitamin
 
 


bookworm21
Veteran Member


Date Joined Mar 2008
Total Posts : 1766
   Posted 10/10/2008 9:58 PM (GMT -6)   
Yep, I've had a lot of acne since this flare started. It's annoying--I wasn't expecting more acne as I got older!
Female, Age 20
9 Asacol, Rowasa, 1000 mg Canasa, Proctofoam, Rifaximin 2/day
Digestive Advantage (Crohn's & Colitis), 1 Florastor, 50 mg 6MP,1 Primadophilus reuteri, Remicade (4 infusions), 2.4 g Lialda, 1 Forvia, 6 Colazal/day, 1 Anucort
 


Vin
Regular Member


Date Joined Jan 2006
Total Posts : 312
   Posted 10/10/2008 11:39 PM (GMT -6)   
I get it from the prednisone. My back/chest looks like it has poison ivy now and I've never had an acne problem ever. Always clears up though once I get off pred.
UC since age 22, now 27.  Several huge flares since then.
 
Currently tapering prednisone(35 mg from 80 mg).  Also just starting 6mp again and lialda.   I definately am not liking these drugs.  Maybe surgery one day?


Gigi1227
Regular Member


Date Joined Aug 2008
Total Posts : 469
   Posted 10/11/2008 6:01 AM (GMT -6)   
Thanks - LOL here I am at 51 w/ acne and the eczema. What about your skin color - mine is drabby since I started my meds and all.

Gigi1227
Diagnosised 8/25/08 GRRR
Started flare mid-May/feeling better but still flaring
 
Canasa
Asacol
Multi Enzyme
Mega Probiotic
Psyllium
Fiber Wafer
Nictotine Patch
Fish Oil Pill
Multi Vitamin
 
 


Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 10/11/2008 6:49 AM (GMT -6)   
Some of my medications cause acne and I have been on acne medication for it. It helps - if I remember to use it that is :) But one of the things I found to help liven the skin up a bit is water, water and more water. It helps replenish the moisture that is stolen from body by the meds and/or your health.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE
 
 
 
 

 
 


Sara14
Veteran Member


Date Joined Mar 2007
Total Posts : 4538
   Posted 10/11/2008 10:26 AM (GMT -6)   
I think I have more acne since getting diagnosed, too. I got eczema for the first time a few months before getting UC.
Diagnosed with UC March 2007; Asacol 4 tablets 3x/day; Rowasa; Canasa; Viactiv; Metamucil wafers; multivitamin; sublingual allergy drops

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 9:03 AM (GMT -6)
There are a total of 3,005,392 posts in 329,223 threads.
View Active Threads


Who's Online
This forum has 161774 registered members. Please welcome our newest member, Lexi_40.
279 Guest(s), 12 Registered Member(s) are currently online.  Details
BookWyrm, TiitFromEstonia, mattamx, Kent M., PeterDisAbelard., hulahoops1974, Anitas, InTheShop, garyi, Everton, elvin, iPoop